Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Journal of the American Academy of Dermatology
Volume 14, n° 5P1
pages 797-802 (mai 1986)
Doi : 10.1016/S0190-9622(86)70096-0
Acral purpura: An unusual sign of coumarin necrosis
 

Mary Seabury Stone, M.D., Ted Rosen, M.D.
Department of Dermatology, Baylor College of Medicine, One Baylor Plaza, Houston, TX 77030 

aReprint requests to: Dr. Ted Rosen, Department of Dermatology, Baylor College of Medicine, One Baylor Plaza, Houston, TX 77030
@@#100979@@

Coumarin necrosis, a rare complication of coumarin anticoagulation, typically presents with well-defined purpuric patches that progress to bullae formation and necrosis. The vast majority of those affected are women, and most commonly affected sites are the breasts, buttocks, thighs, and abdomen. We present a male patient who manifested a unique reticulated purpura that progressed to bullae formation on the toes of one foot in addition to more classic lesions on the thigh and calf.

The full text of this article is available in PDF format.

Top of the page

© 1986  Published by Elsevier Masson SAS.